Stability of Evolutionary Functional Homomorphisms
AbstractPlease refer the paper
How to Cite
Panayappan, S., & Nirmala, V. (2012). Stability of Evolutionary Functional Homomorphisms. European Journal of Mathematical Sciences, 1(1), 100-104. Retrieved from http://ejmathsci.org/index.php/ejmathsci/article/view/26
Upon acceptance of an article by the journal, the author(s) will be asked to transfer copyright of the article to European Journal of Mathematical Sciences. The Copyright Transfer Agreement, which will be provided by the journal, should be signed by the appropriate person. The transfer of copyright does not take place until the manuscript is accepted for publication. If necessary, authors are responsible for obtaining permissions to reprint previously published figures, tables, and other material.